Alert archive / Hawaii / Wind Advisories in 2007
Wind Advisory 4, NWS Honolulu, HI
NWS Honolulu, HI issued this wind advisory at Jan 27, 2007, 9:56 PM HST for 4 counties in Hawaii. It was in force for 71 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2007, 9:56 PM HST (07:56 UTC)
- Expired
- Jan 30, 2007, 8:44 PM HST
- In force
- 71 hr
- Issued by
- NWS Honolulu, HI
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 7.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWHW70 PHFO 280756 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 956 PM HST SAT JAN 27 2007 ...WIND ADVISORY FOR MAUI AND BIG ISLAND SUMMITS... .SOUTH WEST WINDS ARE STRENGTHENING AHEAD OF AN APPROACHING FRONT. THESE WINDS WILL BE STRONGEST OVER THE HIGHER ELEVATIONS OF MAUI AND THE BIG ISLAND. HIZ022-028-282100- /O.NEW.PHFO.WI.Y.0004.070128T0800Z-070129T0400Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 956 PM HST SAT JAN 27 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY. A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THIS ADVISORY MAY NEED TO BE EXTENDED OR UPGRADED TO A WARNING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION. $$ DONALDSON
13 follow-up statements
000 WWHW70 PHFO 281928 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 928 AM HST SUN JAN 28 2007 ...WIND ADVISORY FOR MAUI AND BIG ISLAND SUMMITS... .STRONG SOUTHWEST WINDS AHEAD OF AN APPROACHING FRONT ARE BEING OBSERVED ON THE HIGHEST ELEVATIONS OF MAUI AND THE BIG ISLAND. A WIND ADVISORY MEANS THAT STRONG SUSTAINED WINDS OF 30 MPH WITH FREQUENT GUSTS OF 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THIS ADVISORY MAY NEED TO BE UPGRADED TO A WARNING LATER TODAY OR TONIGHT. LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION. HIZ022-028-290830- /O.EXT.PHFO.WI.Y.0004.000000T0000Z-070129T1600Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 928 AM HST SUN JAN 28 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... SOUTHWEST WINDS OF AT LEAST 30 MPH WITH HIGHER GUSTS ARE EXPECTED TO CONTINUE ON THE SUMMITS THROUGH TONIGHT. $$ HOUSTON
000 WWHW70 PHFO 282341 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 141 PM HST SUN JAN 28 2007 ...A HIGH WIND WARNING IS IN EFFECT FOR THE BIG ISLAND SUMMITS... ...A WIND ADVISORY REMAINS IN EFFECT FOR HALEAKALA SUMMIT... .STRONG SOUTHWEST WINDS ASSOCIATED WITH AN UPPER LEVEL TROUGH ARE BEING OBSERVED ON THE HIGHEST ELEVATIONS OF THE BIG ISLAND AND MAUI. THE STRONG WINDS IN THE HIGH WIND WARNING AREA CAN LEAD TO PROPERTY DAMAGE. THESE STRONG WINDS CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION. HIZ028-291245- /O.UPG.PHFO.WI.Y.0004.000000T0000Z-070129T1600Z/ /O.NEW.PHFO.HW.W.0001.070128T2341Z-070129T1600Z/ BIG ISLAND SUMMITS- 141 PM HST SUN JAN 28 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING ON MAUNA LOA AND MAUNA KEA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH WITH GUSTS OF 60 MPH OR MORE ARE EXPECTED THROUGH TONIGHT. $$ HIZ022-291245- /O.CON.PHFO.WI.Y.0004.000000T0000Z-070129T1600Z/ HALEAKALA SUMMIT- 141 PM HST SUN JAN 28 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... SOUTHWEST WINDS OF AT LEAST 30 MPH WITH HIGHER GUSTS ARE EXPECTED THROUGH TONIGHT. $$ HOUSTON
000 WWHW70 PHFO 290757 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 957 PM HST SUN JAN 28 2007 ...A HIGH WIND WARNING CONTINUES FOR THE BIG ISLAND SUMMITS... ...A WIND ADVISORY CONTINUES FOR HALEAKALA SUMMIT... .STRONG SOUTHWEST WINDS ASSOCIATED WITH AN UPPER LEVEL TROUGH ARE BEING OBSERVED ON THE HIGHEST ELEVATIONS OF THE BIG ISLAND AND MAUI. STRONG WINDS WILL CONTINUE THROUGH THE WEEK SO THE ADVISORY AND WARNING MAY NEED TO BE EXTENDED OR RE-ISSUED LATER THIS WEEK. THE VERY WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE STRONG WINDS ON THE BIG ISLAND SUMMITS WILL MAKE TRAVEL THERE DANGEROUS. LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION. HIZ028-292000- /O.EXT.PHFO.HW.W.0001.000000T0000Z-070129T2000Z/ BIG ISLAND SUMMITS- 957 PM HST SUN JAN 28 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM HST MONDAY... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING ON MAUNA LOA AND MAUNA KEA. WINDS OF 45 MPH WITH FREQUENT GUSTS OF 60 MPH OR MORE ARE EXPECTED THROUGH EARLY MONDAY MORNING. $$ HIZ022-292000- /O.EXT.PHFO.WI.Y.0004.000000T0000Z-070129T2000Z/ HALEAKALA SUMMIT- 957 PM HST SUN JAN 28 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM HST MONDAY... SOUTHWEST WINDS OF 30 TO 40 MPH ARE EXPECTED THROUGH EARLY MONDAY MORNING. $$ DONALDSON
000 WWHW70 PHFO 291623 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 623 AM HST MON JAN 29 2007 ...WIND ADVISORY EXPANDED TO INCLUDE PORTIONS OF THE SMALLER ISLANDS... ...HIGH WIND WARNING CONTINUES FOR THE BIG ISLAND SUMMITS... .STRONG SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL ACCELERATE OVER THE MOUNTAINS...AS WELL AS THROUGH CANYONS AND VALLEYS ON THE SMALLER ISLANDS THROUGH THE DAY. THESE WINDS MAY CAUSE LOCAL POWER OUTAGES AS WELL AS DOWN TREE LIMBS. THE WINDY CONDITIONS WILL ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. THE STRONG WINDS ON THE BIG ISLAND SUMMITS WILL MAKE TRAVEL THERE DANGEROUS. LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION. HIZ028-292000- /O.CON.PHFO.HW.W.0001.000000T0000Z-070129T2000Z/ BIG ISLAND SUMMITS- 623 AM HST MON JAN 29 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM HST THIS MORNING... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING ON MAUNA LOA AND MAUNA KEA. WINDS OF 45 MPH WITH FREQUENT GUSTS OF 60 MPH OR MORE ARE EXPECTED THROUGH EARLY MONDAY MORNING. $$ HIZ002-004-008>012-017-019>021-300530- /O.EXB.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/ KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MAUI WINDWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- 623 AM HST MON JAN 29 2007 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT... SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 55 MPH...CAN BE EXPECTED OVER MOUNTAINS...THROUGH CANYONS AND VALLEYS. WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF MOUNTAIN RANGES...SUCH AS THE WINDWARD SECTIONS OF KAUAI AND OAHU. $$ HIZ022-300530- /O.EXT.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/ HALEAKALA SUMMIT- 623 AM HST MON JAN 29 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT HST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT HST TONIGHT. SOUTHWEST WINDS OF 30 TO 40 MPH ARE EXPECTED THROUGH THE DAY. $$ R BALLARD
000 WWHW70 PHFO 291956 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 956 AM HST MON JAN 29 2007 ...WIND ADVISORY TO INCLUDE PORTIONS OF THE SMALLER ISLANDS... ...HIGH WIND WARNING CONTINUES FOR THE BIG ISLAND SUMMITS... .STRONG SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL ACCELERATE OVER THE MOUNTAINS...AS WELL AS THROUGH CANYONS AND VALLEYS ON THE SMALLER ISLANDS THROUGH THE DAY. THESE WINDS MAY CAUSE LOCAL POWER OUTAGES AS WELL AS DOWN TREE LIMBS. THE WINDY CONDITIONS WILL ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. THE STRONG WINDS ON THE BIG ISLAND SUMMITS WILL MAKE TRAVEL DANGEROUS. LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION. HIZ028-300230- /O.CAN.PHFO.HW.W.0001.000000T0000Z-070129T2000Z/ /O.EXA.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/ BIG ISLAND SUMMITS- 956 AM HST MON JAN 29 2007 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. THE HIGH WIND WARNING HAS BEEN CANCELLED. A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT GUSTS ABOVE 50 MPH ARE EXPECTED. OBSERVATIONS AT THE SUMMITS HAVE DECREASED TO 30 TO 35 MPH THIS MORNING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HIZ002-004-008>012-017-019>022-300230- /O.CON.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/ KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MAUI WINDWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- HALEAKALA SUMMIT- 956 AM HST MON JAN 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT... WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF MOUNTAIN RANGES...SUCH AS THE WINDWARD SECTIONS OF KAUAI AND OAHU. OBSERVATION SITES THIS MORNING HAVE REPORTED LOCALIZED WIND GUSTS OVER 60 MPH ATOP MAKUA RIDGE AND GUSTS BETWEEN 40 AND 45 MPH AT SCHOFIELD BARRACKS AND LIHUE. $$ MORRISON
000 WWHW70 PHFO 292025 CCA NPWHFO URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HONOLULU HI 1022 AM HST MON JAN 29 2007 ...WIND ADVISORY TO INCLUDE PORTIONS OF THE SMALLER ISLANDS... ...HIGH WIND WARNING DOWNGRADED TO ADVISORY FOR THE BIG ISLAND SUMMITS... .STRONG SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL ACCELERATE OVER THE MOUNTAINS...AS WELL AS THROUGH CANYONS AND VALLEYS ON THE SMALLER ISLANDS THROUGH THE DAY. THESE WINDS MAY CAUSE LOCAL POWER OUTAGES AS WELL AS DOWN TREE LIMBS. THE WINDY CONDITIONS WILL ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. THE STRONG WINDS ON THE BIG ISLAND SUMMITS WILL MAKE TRAVEL DANGEROUS. LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION. HIZ028-300315- /O.CAN.PHFO.HW.W.0001.000000T0000Z-070129T2000Z/ /O.EXA.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/ BIG ISLAND SUMMITS- 1022 AM HST MON JAN 29 2007 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. THE HIGH WIND WARNING HAS BEEN CANCELLED. A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT GUSTS ABOVE 50 MPH ARE EXPECTED. OBSERVATIONS AT THE SUMMITS HAVE DECREASED TO 30 TO 35 MPH THIS MORNING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HIZ002-004-008>012-017-019>022-300315- /O.CON.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/ KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MAUI WINDWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- HALEAKALA SUMMIT- 1022 AM HST MON JAN 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT... WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF MOUNTAIN RANGES...SUCH AS THE WINDWARD SECTIONS OF KAUAI AND OAHU. OBSERVATION SITES THIS MORNING HAVE REPORTED LOCALIZED WIND GUSTS OVER 60 MPH ATOP MAKUA RIDGE AND GUSTS BETWEEN 40 AND 45 MPH AT SCHOFIELD BARRACKS AND LIHUE. $$ MORRISON
000 WWHW70 PHFO 300129 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 329 PM HST MON JAN 29 2007 ...WIND ADVISORY TO INCLUDE PORTIONS OF THE SMALLER ISLANDS AND THE BIG ISLAND... .STRONG SOUTHWEST WINDS CONTINUE AS A COLD FRONT APPROACHES KAUAI. WINDS ARE ACCELERATING OVER THE MOUNTAINS AND FUNNELING THROUGH CANYONS AND VALLEYS. THESE WINDS ARE CAUSING LOCAL POWER OUTAGES AS WELL AS DOWN TREE LIMBS. THE WINDY CONDITIONS WILL ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION. HIZ013>016-018-023-026-301000- /O.EXA.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/ MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE- MAUI LEEWARD WEST-KONA-KOHALA- 329 PM HST MON JAN 29 2007 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HIZ002-004-008>012-017-019>022-028-301000- /O.CON.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/ KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MAUI WINDWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 329 PM HST MON JAN 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF MOUNTAIN RANGES...SUCH AS THE WINDWARD SECTIONS OF KAUAI AND OAHU. OBSERVATION SITES THIS AFTERNOON HAVE REPORTED LOCALIZED WIND GUSTS UP TO 60 MPH AT MAKAPUU AND GUSTS BETWEEN 45 AND 50 MPH AT KAPALUA AIRPORT. $$ MORRISON
000 WWHW70 PHFO 300216 AAA NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 416 PM HST MON JAN 29 2007 ...WIND ADVISORY TO INCLUDE MOST OF THE SMALLER ISLANDS AND THE BIG ISLAND... .STRONG SOUTHWEST WINDS CONTINUE AS A COLD FRONT APPROACHES KAUAI. WINDS ARE ACCELERATING OVER THE MOUNTAINS AND FUNNELING THROUGH CANYONS AND VALLEYS. THESE WINDS ARE CAUSING LOCAL POWER OUTAGES AS WELL AS DOWN TREE LIMBS. A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION. HIZ024-025-027-301000- /O.EXA.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/ SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-BIG ISLAND INTERIOR- 416 PM HST MON JAN 29 2007 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. WINDS WILL BE 25 TO 35 MPH WITH STRONGER GUSTS THROUGH THE EVENING. $$ HIZ002-004-008>023-026-028-301000- /O.CON.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/ KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI- LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- HALEAKALA SUMMIT-KONA-KOHALA-BIG ISLAND SUMMITS- 416 PM HST MON JAN 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF MOUNTAIN RANGES...SUCH AS THE WINDWARD SECTIONS OF KAUAI AND OAHU. OBSERVATION SITES THIS AFTERNOON HAVE REPORTED LOCALIZED WIND GUSTS UP TO 60 MPH AT MAKAPUU AND GUSTS BETWEEN 45 AND 50 MPH AT KAPALUA AIRPORT. $$ MORRISON
000 WWHW70 PHFO 300632 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 832 PM HST MON JAN 29 2007 ...WIND ADVISORY FOR MOST OF THE HAWAIIAN ISLANDS... .STRONG SOUTHWEST WINDS WILL CONTINUE AS A COLD FRONT MOVES ACROSS THE WESTERN HAWAIIAN ISLANDS. WINDS ARE ACCELERATING OVER THE MOUNTAINS AND FUNNELING THROUGH CANYONS AND VALLEYS. THESE WINDS HAVE CAUSED LOCAL POWER OUTAGES...AS WELL AS DOWNED TREE LIMBS. A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA FOR THE LATEST WEATHER INFORMATION. HIZ002-004-008>028-301800- /O.EXT.PHFO.WI.Y.0004.000000T0000Z-070130T1800Z/ KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI- LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- HALEAKALA SUMMIT-KONA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- KOHALA-BIG ISLAND INTERIOR-BIG ISLAND SUMMITS- 832 PM HST MON JAN 29 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM HST TUESDAY... WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF MOUNTAIN RANGES...SUCH AS SOME SECTIONS OF EASTERN KAUAI...OAHU AND THE BIG ISLAND. $$ HOUSTON
000 WWHW70 PHFO 301337 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 337 AM HST TUE JAN 30 2007 ...THE WIND ADVISORY REMAINS IN EFFECT FOR THE SUMMITS ON MAUI AND THE BIG ISLAND... .STRONG SOUTHWEST WINDS WILL CONTINUE OVER THE HIGHEST ELEVATIONS ON MAUI AND THE BIG ISLAND TODAY. A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. HIZ002-004-008>021-023>027-301445- /O.CAN.PHFO.WI.Y.0004.000000T0000Z-070130T1800Z/ KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI- LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA- SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-KOHALA- BIG ISLAND INTERIOR- 337 AM HST TUE JAN 30 2007 ...WIND ADVISORY IS CANCELLED... THE WINDS HAVE DIMINISHED ACROSS THE LOWER ELEVATIONS OF THE HAWAIIAN ISLANDS OVERNIGHT. $$ HIZ022-028-310245- /O.EXT.PHFO.WI.Y.0004.000000T0000Z-070131T0400Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 337 AM HST TUE JAN 30 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... SUSTAINED WINDS OF 30 MPH WITH FREQUENT GUSTS GREATER THAN 50 MPH WILL CONTINUE OVER THE SUMMITS OF HALEAKALA...MAUNA KEA AND MAUNA LOA TODAY. $$ HOUSTON
000 WWHW70 PHFO 310147 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 347 PM HST TUE JAN 30 2007 ...THE WIND ADVISORY REMAINS IN EFFECT FOR THE SUMMITS ON MAUI AND THE BIG ISLAND... ...WIND ADVISORY STARTING WEDNESDAY MORNING FOR MOST OF THE STATE... .WINDS ARE EXPECTED TO INCREASE OUT OF THE SOUTHWEST WEDNESDAY MORNING AHEAD OF A COLD FRONT. A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS WILL BE HIGHEST ALONG RIDGETOPS... THROUGH VALLEYS AND AREAS DOWNWIND OF MOUNTAIN AREAS. PERSONS IN THE AFFECTED AREAS SHOULD SECURE PROPERTY AND ANY LOOSE OBJECTS. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. HIZ002-004-007>021-023>027-311430- /O.NEW.PHFO.WI.Y.0005.070131T2000Z-070201T1400Z/ KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD- MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE- MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA-SOUTH BIG ISLAND- BIG ISLAND NORTH AND EAST-KOHALA-BIG ISLAND INTERIOR- 347 PM HST TUE JAN 30 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM HST THURSDAY. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH BY WEDNESDAY AFTERNOON...AND WILL CONTINUE INTO WEDNESDAY NIGHT. $$ HIZ022-028-311430- /O.EXT.PHFO.WI.Y.0004.000000T0000Z-070201T1400Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 347 PM HST TUE JAN 30 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM HST THURSDAY... WINDS CONTINUE ATOP THE SUMMITS AT ADVISORY LEVELS WITH OBSERVATIONS ON MAUNA KEA MAINTAINING WINDS NEAR 40 MPH. $$ MORRISON
000 WWHW70 PHFO 310621 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 821 PM HST TUE JAN 30 2007 ...HIGH WIND WARNING IN EFFECT FOR THE SUMMITS ON MAUI AND THE BIG ISLAND... ...WIND ADVISORY FOR PARTS OF KAUAI AND OAHU... ...WIND ADVISORY STARTING LATE WEDNESDAY MORNING FOR THE LOWER ELEVATIONS OF MAUI COUNTY... .SOUTHWEST WINDS ARE INCREASING ACROSS THE HAWAIIAN ISLANDS TONIGHT AND WEDNESDAY AHEAD OF A STRONG COLD FRONT. A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS WILL BE HIGHEST ALONG RIDGE TOPS...THROUGH VALLEYS AND AREAS DOWNWIND OF MOUNTAINS. PERSONS IN THE AFFECTED AREAS SHOULD SECURE PROPERTY AND ANY LOOSE OBJECTS. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. HIZ022-028-311930- /O.UPG.PHFO.WI.Y.0004.000000T0000Z-070201T1400Z/ /O.NEW.PHFO.HW.W.0002.070131T0621Z-070201T0400Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 821 PM HST TUE JAN 30 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND WARNING FOR THE SUMMITS OF HALEAKALA...MAUNA LOA AND MAUNA KEA. THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THESE SUMMITS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH WITH GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ HIZ002-004-007>011-311930- /O.EXT.PHFO.WI.Y.0005.070131T0621Z-070201T1400Z/ KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS- 821 PM HST TUE JAN 30 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM HST THURSDAY... SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH PARTS OF KAUAI AND OAHU WILL CONTINUE THROUGH WEDNESDAY NIGHT. $$ HIZ012>021-023>027-311930- /O.CON.PHFO.WI.Y.0005.070131T2000Z-070201T1400Z/ MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA- KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA- SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-KOHALA- BIG ISLAND INTERIOR- 821 PM HST TUE JAN 30 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM HST THURSDAY... SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH ACROSS THE LOWER ELEVATIONS OF MAUI COUNTY BY LATE WEDNESDAY MORNING...AND WILL CONTINUE INTO WEDNESDAY NIGHT. $$ HOUSTON
000 WWHW70 PHFO 310644 CCA NPWHFO URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HONOLULU HI 842 PM HST TUE JAN 30 2007 ...HIGH WIND WARNING IN EFFECT FOR THE SUMMITS ON MAUI AND THE BIG ISLAND... ...WIND ADVISORY FOR PARTS OF KAUAI AND OAHU... ...WIND ADVISORY STARTING LATE WEDNESDAY MORNING FOR THE LOWER ELEVATIONS OF MAUI COUNTY AND THE BIG ISLAND... .SOUTHWEST WINDS ARE INCREASING ACROSS THE HAWAIIAN ISLANDS TONIGHT AND WEDNESDAY AHEAD OF A STRONG COLD FRONT. A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS WILL BE HIGHEST ALONG RIDGE TOPS...THROUGH VALLEYS AND AREAS DOWNWIND OF MOUNTAINS. PERSONS IN THE AFFECTED AREAS SHOULD SECURE PROPERTY AND ANY LOOSE OBJECTS. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. HIZ022-028-312000- /O.UPG.PHFO.WI.Y.0004.000000T0000Z-070201T1400Z/ /O.NEW.PHFO.HW.W.0002.070131T0642Z-070201T0400Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 842 PM HST TUE JAN 30 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND WARNING FOR THE SUMMITS OF HALEAKALA...MAUNA LOA AND MAUNA KEA. THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THESE SUMMITS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH WITH GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ HIZ002-004-007>011-312000- /O.EXT.PHFO.WI.Y.0005.070131T0642Z-070201T1400Z/ KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS- 842 PM HST TUE JAN 30 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM HST THURSDAY... SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH PARTS OF KAUAI AND OAHU WILL CONTINUE THROUGH WEDNESDAY NIGHT. $$ HIZ012>021-023>027-312000- /O.COR.PHFO.WI.Y.0005.070131T2000Z-070201T1400Z/ MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA- KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA- SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-KOHALA- BIG ISLAND INTERIOR- 842 PM HST TUE JAN 30 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM HST THURSDAY... SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH ACROSS THE LOWER ELEVATIONS OF MAUI COUNTY AND THE BIG ISLAND BY LATE WEDNESDAY MORNING...AND WILL CONTINUE INTO WEDNESDAY NIGHT. $$ HOUSTON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Jan 27, 8:30 PM HST, 1 hour 26 minutes earlier.
Area forecast discussion, Jan 27, 8:30 PM HST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 830 PM HST SAT JAN 27 2007 .SYNOPSIS...A DEEP TROUGH TO THE NORTH WILL PRODUCE BIG WAVES...KONA WINDS AND UNSETTLED WEATHER FOR MOST OF NEXT WEEK. THE UNSETTLED WEATHER WILL START LATE TONIGHT AS A FRONT MOVES OVER THE ISLANDS...BRINGING CLOUDS AND SHOWERS FROM KAUAI TO MAUI. TWO MORE FRONTS WILL BRING MORE SHOWERS PLUS LOCALLY STRONG KONA WINDS THROUGH THE WEEK. A SERIES OF DEEP LOWS NORTHWEST OF THE ISLANDS WILL KEEP BIG WAVES ROLLING IN TO NORTH AND WEST FACING SHORES. && .DISCUSSION...WINDS OVER THE ISLANDS HAVE VEERED AHEAD OF A FRONT APPROACHING FROM THE NORTHWEST...WITH SOUTHEAST WINDS NEAR THE BIG ISLAND VEERING TO SOUTHWEST NEAR OAHU AND KAUAI. CLOUD LINES FORMING IN THE CONVERGENT SOUTHWEST FLOW ARE ALREADY PRODUCING SOME SHOWERS. MORE WIDESPREAD SHOWERS WILL START AS THE FRONTAL BAND REACHES KAUAI AROUND 200 AM. THE BAND WILL PUSH DOWN TO MAUI SUNDAY EVENING AND STALL THERE. THE MODELS HAVE BEEN PRETTY CONSISTENT SHOWING A LARGE AREA OF LOW PRESSURE DEVELOPING OVER THE CENTRAL NORTH PACIFIC. BECAUSE OF THE DEEPENING LOW PRESSURE...THE SUBTROPICAL RIDGE HAS SHIFTED SOUTH OF THE HAWAIIAN ISLANDS. THE RIDGE...WHICH PRODUCES OUR TRADE WINDS... WILL REMAIN SOUTH OF THE ISLANDS THROUGH NEXT WEEK SO SOUTHWEST... KONA...WINDS WILL PREVAIL. THE FRONT NOW NORTHWEST OF KAUAI WILL STALL OVER MAUI COUNTY SUNDAY EVENING AS A SECOND FRONT APPROACHES. THE LATEST GFS MODEL SHOWS THE SECOND FRONT REACHING KAUAI MONDAY NIGHT AND STALLING AS A THIRD FRONT APPROACHES FROM THE NORTHWEST. THE MODELS HAVE BEEN CONSISTENTLY SHOWING THIS FRONT AS STRONGER THAN THE OTHERS. STRONG SOUTHWEST WINDS AHEAD OF THE FRONT MAY REQUIRE WIND ADVISORIES OR EVEN HIGH WIND WARNINGS AND RAINFALL MAY BE HEAVIER THAN WITH THE TWO EARLIER FRONTS. THE FRONTAL BAND WILL REACH KAUAI NEXT THURSDAY AND PUSH DOWN PAST THE BIG ISLAND BY SATURDAY MORNING. THE LATEST GFS RUNS ARE SHOWING LIGHT WINDS AND DRY WEATHER BEHIND THE FRONT. && .MARINE...A NEW NORTHWEST SWELL WILL REACH KAUAI TOMORROW... PRODUCING SURF ABOVE THE ADVISORY LEVEL ALONG NORTH AND WEST-FACING SHORES. A VERY LARGE NORTHWEST SWELL WILL BOOST SURF WELL ABOVE THE 25 FOOT WARNING LEVEL SUNDAY NIGHT AND THE SURF WILL GET EVEN BIGGER MONDAY NIGHT AND TUESDAY. SOUTHWEST WINDS WILL BE QUITE STRONG AT TIMES THROUGH THE WEEK. THE LARGE SWELLS AND STRONG WINDS WILL MEAN SMALL CRAFT ADVISORIES ARE LIKELY MOST OF NEXT WEEK. && .FIRE WEATHER...WINDS OVER HALEAKALA HAVE SHIFTED TO SOUTHWEST AND ARE STRENGTHENING. SOUTHWEST TO WEST WINDS WILL PERSIST MOST OF NEXT WEEK...AND THE WINDS OVER HALEAKALA WILL BE QUITE STRONG AT TIMES NEXT WEEK. IT IS LIKELY WIND ADVISORIES WILL BE NEEDED AND WINDS MAY GET STRONG ENOUGH TO REQUIRE HIGH WIND WARNINGS. A FRONT MAY BRING SOME SHOWERS TO MAUI STARTING SUNDAY EVENING BUT NO SIGNIFICANT RAIN IS LIKELY. A STRONGER FRONT WILL BRING A BETTER CHANCE OF SIGNIFICANT RAINFALL NEXT FRIDAY. && .HFO WATCHES/WARNINGS/ADVISORIES... NONE. && DONALDSON
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 9:56 PM HST | High Surf Advisory | HFO | Honolulu, Kauai | 18 hr |
| Jan 28, 1:41 PM HST | High Wind Warning | HFO | Hawaii | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.